Alert archive / Colorado / Frost Advisories in 2006

Frost Advisory 3, NWS Pueblo, CO

October 12, 200613 counties in Colorado

NWS Pueblo, CO issued this frost advisory at Oct 12, 2006, 2:28 PM MDT for 13 counties in Colorado. It took effect at Oct 13, 2006, 2:00 AM MDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Oct 12, 2006, 2:28 PM MDT (20:28 UTC)
In effect from
Oct 13, 2006, 2:00 AM MDT
Expired
Oct 13, 2006, 8:00 AM MDT
In force
6 hr
Issued by
NWS Pueblo, CO

Counties Baca County, CO, Bent County, CO, Crowley County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 42 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.5 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2006-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2006-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 209 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
741 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
209 m²/s²
0-3 km storm-relative helicity
354 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KPUB 122028
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
228 PM MDT THU OCT 12 2006

...FROST IS EXPECTED EARLY FRIDAY MORNING...

.A SLIGHTLY COOLER AND DRIER AIR MASS WILL MOVE INTO THE SOUTHEAST
COLORADO PLAINS OVERNIGHT...PRODUCING ANOTHER COLD MORNING
WITH AREAS OF FROST EXPECTED.

COZ083>089-093>099-130430-
/O.NEW.KPUB.FR.Y.0003.061013T0800Z-061013T1400Z/
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...CANON CITY...PENROSE...BLACK FOREST...
AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG...
TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...
BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR...
SPRINGFIELD...WALSH
228 PM MDT THU OCT 12 2006

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM MDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM MDT FRIDAY. 

THIS ADVISORY IS FOR ALL OF THE SOUTHEAST COLORADO PLAINS.

OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER
AND MID 30S ACROSS THE SOUTHEAST COLORADO PLAINS...WITH AREAS OF
FROST DEVELOPING BY SUNRISE.

TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF
TIME. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.

$$
3 follow-up statements
000 
WWUS75 KPUB 130329
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
929 PM MDT THU OCT 12 2006

...FROST IS EXPECTED EARLY FRIDAY MORNING...

.A SLIGHTLY COOLER AND DRIER AIR MASS WILL MOVE INTO THE
SOUTHEAST COLORADO PLAINS OVERNIGHT...PRODUCING ANOTHER COLD
MORNING WITH AREAS OF FROST EXPECTED.

COZ083>089-093>099-131130-
/O.CON.KPUB.FR.Y.0003.061013T0800Z-061013T1400Z/
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...CANON CITY...PENROSE...BLACK FOREST...
AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG...
TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...
BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR...
SPRINGFIELD...WALSH
929 PM MDT THU OCT 12 2006

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT
FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT FRIDAY. 

THIS ADVISORY IS FOR ALL OF THE SOUTHEAST COLORADO PLAINS.

OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER
AND MID 30S ACROSS THE SOUTHEAST COLORADO PLAINS...WITH AREAS OF
FROST DEVELOPING BY SUNRISE.

TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF
TIME. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.

$$
000 
WWUS75 KPUB 130947
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
347 AM MDT FRI OCT 13 2006

...FROST IS EXPECTED EARLY FRIDAY MORNING...

.A COOL AND DRIER AIRMASS WILL REMAIN OVER THE REGION FOR THE REST
OF TONIGHT. AT 3AM...TEMPERATURES ON THE PLAINS ARE MOSTLY IN THE
MID TO UPPER 30S...AND SOME ADDITIONAL COOLING IS LIKELY UNTIL
AROUND SUNRISE.

COZ083>089-093>099-131400-
/O.CON.KPUB.FR.Y.0003.000000T0000Z-061013T1400Z/
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...CANON CITY...PENROSE...BLACK FOREST...
AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG...
TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...
BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR...
SPRINGFIELD...WALSH
347 AM MDT FRI OCT 13 2006

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING. 

THIS ADVISORY IS FOR ALL OF THE SOUTHEAST COLORADO PLAINS.

TEMPERATURES WILL REACH THE LOWER TO MID 30S OVER MUCH OF THE
PLAINS.  SOME LOCATIONS WILL HAVE TEMPERATURES AT OR JUST BELOW
FREEZING FOR AN HOUR OR TWO...BUT A WIDESPREAD HARD FREEZE ON THE
PLAINS IS NOT ANTICIPATED.

TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF
TIME. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.

$$
000 
WWUS75 KPUB 131353
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
753 AM MDT FRI OCT 13 2006

...FROST ADVISORY EXPIRED...

.SCATTERED FROST WAS OBSERVED OVER THE SOUTHEAST PLAINS THIS
MORNING. THE LAMAR AIRPORT COOLED TO 30 DEGREES AND THE PUEBLO
AIRPORT HAD A LOW OF 31 DEGREES. TEMPERATURES HAVE WARMED TO ABOVE
FREEZING OVER THE SOUTHEAST PLAINS OF COLORADO.

COZ083>089-093>099-131500-
/O.EXP.KPUB.FR.Y.0003.000000T0000Z-061013T1400Z/
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...CANON CITY...PENROSE...BLACK FOREST...
AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG...
TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...
BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR...
SPRINGFIELD...WALSH
753 AM MDT FRI OCT 13 2006

...FROST ADVISORY WILL EXPIRE AT 8 AM MDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM MDT THIS MORNING. 

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this frost advisory went out at Oct 12, 3:32 AM MDT, 10 hours 56 minutes earlier.

Area forecast discussion, Oct 12, 3:32 AM MDT, 10 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
332 AM MDT THU OCT 12 2006

.SHORT TERM...
(TODAY AND TONIGHT)

...GENERALLY QUIET WEATHER DAY...

CURRENTLY...LOW CLOUDS COVER MUCH OF THE EASTERN PLAINS.
TEMPERATURES AT 3AM REMAIN WELL ABOVE FREEZING WITH DEW POINTS
MOSTLY IN THE MID TO UPPER 30S.  OVER NORTHERN COLORADO...THE SECOND
SURGE OF COLDER AIR IS MOVING SOUTHWARD.  DEWPOINTS ARE IN THE
TEENS...BUT TEMPERATURES STILL REMAIN ABOVE FREEZING DUE TO THE
WINDS.  OVER THE MOUNTAINS...SOME CLOUDS ARE MOVING INTO THE CENTRAL
MOUNTAINS WITH THE NORTHWEST FLOW ALOFT.

TODAY...I WILL CANCEL THE FROST ADVISORY WITH THE AM PACKAGE AS
THE CURRENT TEMPERATURES WELL ABOVE FREEZING.  WHEN THE SECONDARY
FRONT MAKES IT ONTO THE PLAINS...THE WINDS BEHIND THE FRONT SHOULD
KEEP TEMPERATURES ABOVE FREEZING.  FOR THE REST OF THE DAY...THE
ONLY FORECAST ISSUE ARE THE AMOUNT OF CLOUDS ON THE PLAINS...WHICH
WILL AFFECT THE DAYTIME TEMPERATURES.  AS THE SHORTWAVE CONTINUES TO
MOVE EAST OF THE AREA...THE MID LEVEL CLOUD DECK ASSOCIATED WITH THE
FRONTOGENESIS SHOULD STAY MOSTLY TO THE EAST.  AT THE LOWER
LEVELS...UPSLOPE FLOW WILL WEAKEN BY MIDDAY...AND SOME OF THE DRIER
AIR TO THE NORTH MAY FILTER INTO THE AREA.  I KEPT THE TEMPERATURES
NEAR THE PREVIOUS FORECAST BASED IN A FAIR AMOUNT OF SUNSHINE
ESPECIALLY DURING THE AFTERNOON.

TONIGHT...ANOTHER WEAK SHORTWAVE MOVES AROUND THE STRONG UPPER LOW
TO THE NORTHEAST. A WEAK SURGE MAY MOVE INTO THE REGION.  THE MAIN
QUESTION IS HOW MUCH OF THE DRIER LOW LEVEL AIR FILTERS WESTWARD.
THE 00Z NAM KEPT THE LOWER DEWPOINTS TO THE EAST.  A QUICK LOOK AT
THE 06Z NAM IS MORE VIGOROUS WITH THE SURGE...HINTING AT SOME LOWER
CLOUDS POSSIBLY DEVELOPING.  UNLESS THE DRIER AIR CAN MOVE FURTHER
WEST...TEMPERATURES ON THE PLAINS SHOULD STAY JUST ABOVE
FREEZING...AND I WILL NOT ISSUE ANY TYPE OF FROST/FREEZE HIGHLIGHT.
DAYSHIFT MAY HAVE TO PUT SOME CLOUDS ON THE PLAINS IF TREND FOR MORE
VIGOROUS UPSLOPE SURGE CONTINUES IN LATER RUNS.  IN THE
MOUNTAINS...NORTHWEST FLOW IS DRY AND LAPSE RATES REMAIN LOW (MORE
STABLE) FOR DRY WEATHER.  --PGW--

.LONG TERM...
(FRI THROUGH WED)

MAIN FORECAST CHALLENGES WILL BE ANOTHER WEATHER SYSTEM POSSIBLY
AFFECTING CO OVER THE WEEKEND...AND THE PATTERN BY MIDWEEK.

FRI...SHORTWAVE RIDGE MOVES CLOSER TO THE CENTRAL ROCKIES AND IN-
BETWEEN TWO WEATHER SYSTEMS...THE MONSTER LOW OVER THE GREAT LAKES
AND A CUTOFF CLOSED LOW JUST OF THE SOUTHERN CA COAST. SHOULD SEE
RELATIVELY TRANQUIL WEATHER WITH MODERATING TEMPERATURES.

SAT AND SUN...NEXT UP WILL BE THE AFOREMENTIONED CUTOFF CLOSED LOW
AND ITS EVOLUTION THROUGH THE WEEKEND. THE 00Z/12 ECMWF/GFS HAVE
MORE OF A SOUTHERN TRACK TAKING IT ACROSS THE DESERT SOUTHWEST
LATE SAT INTO SUN. THE 00Z/12 WRF IS A LITTLE MORE SIGNIFICANTLY
DIFFERENT. THE WRF IS SLIGHTLY STRONGER WITH THE LOW...AND THE
MIDDLE AND LOW LEVEL FLOW IS MORE SOUTHERLY ADVECTING A LOT OF
MOISTURE NORTHWARD LATE SAT INTO EARLY SUN. THE RESULTS CERTAINLY
SHOW UP IN THE MODEL QPF SCHEMES WITH THE WRF HAVING MUCH MORE QPF
ACROSS SOUTHERN CO LATE SAT AFTERNOON AND NIGHT COMPARED TO HARDLY
ANYTHING IN THE GFS. IF THE WRF IS CORRECT...THEN CLOUD BASES
WOULD START OUT FAIRLY HIGH AND LOWERING DURING SAT AFTERNOON AND
NIGHT. IN THE WRF...THERE IS SOME ISENTROPIC UPGLIDE AT THE 310K
LAYER...BUT CONDENSATION PRESSURE DEFICITS ARE 15-35MB AND EVEN
HIGHER IN THE LOWER LAYERS SAT AFTERNOON...SO WILL NEED SOME
SIGNIFICANT LIFTING TO GET PRECIPITATION TO REACH THE GROUND. BY
LATE SAT NIGHT AND SUN MORNING...CONDENSATION PRESSURE DEFICITS
DO GET DOWN TO 5MB OR LESS AT 300K...305K...AND 310K...BUT THE
ISENTROPIC UPGLIDE SHIFTS EASTWARD INTO THE CENTRAL AND SOUTHERN
PLAINS. ACTUALLY...IN THE WRF PROJECTIONS...THE MIDLEVEL DRY
SLOT MOVES INTO SOUTHERN CO LATER SAT NIGHT...WHICH WOULD CUT DOWN
ON THE PRECIPITATION POTENTIAL. MIDLEVEL LAPSE RATES ARE 7.5-8.5
C/KM...SO THAT COULD HELP WITH THE LIFTING. STILL LOTS OF
UNCERTAINTY...EXPANDED VERY LOW POPS EASTWARD FROM THE CONTINENTAL
DIVIDE SAT AFTERNOON AND NIGHT. BETTER CHANCES FOR PRECIPITATION
WOULD BE AT THE HIGHER ELEVATIONS. POTENTIAL SNOW LEVEL WOULD BE
VERY HIGH AS THIS IS A RELATIVELY WARM CORE SYSTEM AND H7
TEMPERATURES ARE PROGGED TO BE +4C TO +8C. MIGHT ACTUALLY SEE SOME
LIGHTNING GIVEN THE MIDLEVEL LAPSE RATES...BUT WILL HOLD OFF
ADDING RIGHT NOW. SAT AND SUN MAXIMUM TEMPERATURES SHOULD BE
RELATIVELY WARM...DESPITE SOME CLOUD COVER.

MON THROUGH WED...CUTOFF CLOSED LOW CONTINUES TO TRACK EASTWARD ON
MON AS THE NORTHERN JET STREAM TAKES AN APPARENT PATTERN CHANGE
AND STARTS DEVELOPING A TROUGH OVER THE NORTHWEST UNITED STATES
MON AND TUE. MON AND TUE SHOULD BE RELATIVELY MILD AND
PRECIPITATION-FREE DAYS...EXCEPT AROUND THE CENTRAL MOUNTAINS.
HINTS OF A SHALLOW COLD FRONT TO MOVE THROUGH EASTERN CO MON
NIGHT/TUE AS AN UPPER LEVEL JET STREAK MOVES THROUGH THE CENTRAL
ROCKIES. WED SHOULD SEE PREDOMINATE WESTERLY FLOW AND MILD
PRECIPITATION-FREE CONDITIONS AGAIN. IT SHOULD BE NOTED THAT THE
ECMWF HAS A FAIRLY SIGNIFICANT CP AIR MASS MOVING INTO THE NORTH
CENTRAL UNITED STATES AND JUST NORTH OF CO. HOWEVER...ABOVE THIS
SHALLOW BOUNDARY IS DEEP VIGOROUS SOUTHWEST FLOW...WHICH WILL MAKE
FOR A CHALLENGE FORECAST AS THE DAYS GET CLOSER. SOME SOUTHERN CO
AREAS COULD BE BREEZY/WINDY AND MILD WHILE OTHERS ARE CLOUDY AND
COLD. STAY TUNED. METZE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE

&&

06/17
Hazardous weather outlook, Oct 12, 6:47 AM MDT, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
647 AM MDT THU OCT 12 2006

COZ058>089-093>099-131300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
647 AM MDT THU OCT 12 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

PATCHY FOG WILL CONTINUE ALONG THE INTERSTATE 25 CORRIDOR THROUGH
MID MORNING...AND THE FOG MAY LOCALLY REDUCE VISIBILITY TO 1/4 MILE
OR LESS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A LOW PROBABILITY OF MINOR ACCUMULATING SNOW AT THE
HIGHER MOUNTAIN ELEVATIONS SATURDAY THROUGH SUNDAY...AND IN THE
CENTRAL MOUNTAINS MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

PGW/METZE

Nearby

Frost Advisories in Colorado, 2006Every frost advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.